# SDR DALA2023053104382

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP MEMBRANE (WEB) UPPER/ LOWER SURFACE FROM STA 200 TO 218 AT PAX CABIN. SUMMARY OF NRC 00564. CORROSION LEVEL 2: RH CUSP MEMBRANE (WEB) FROM STA 200 TO 218 AT PAX CABIN WAS REPLACED PER B717-200 SRM 53-10-51-0I PROCEDURE 2 ITEM 32. (LP #2787225)
